# SDR GTIA2023060237232

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 3,802 hours, 1,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE KNOB MISSING -R & R FA MEGAPHONE IAW AMM 25-65-00.
